In operator theory, there is an important problem called the invariant subspace problem. This important problem of mathematics has been clear for more than half a century. However the solution seems to be nowhere in sight. With this motivation, we investigate the invariant subspaces of the fractional integral operator in the Banach space with certain conditions in this paper. Also by using the Duhamel product method, unicellularity of the fractional integral operator on some space is obtained and the description of the invariant subspaces is given.
Gürdal, Mehmet; Nabiev, Anar Adiloglu; and Ayyıldız, Meral
(R1497) On the Invariant Subspaces of the Fractional Integral Operator,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 16,
2, Article 8.
Available at: https://digitalcommons.pvamu.edu/aam/vol16/iss2/8